RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ligun, A A

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 41

Number of views:
This page:572
Abstract pages:4332
Full texts:2009

http://www.mathnet.ru/eng/person32590
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199214

Publications in Math-Net.Ru
1995
1. V. G. Doronin, A. A. Ligun, “On a refinement of Jackson-type inequalities in the approximation of differentiable periodic functions by linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 2,  79–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:2 (1995), 75–78
1988
2. A. A. Ligun, “Exact inequalities of Jackson type for periodic functions in space $L_2$”, Mat. Zametki, 43:6 (1988),  757–769  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 435–443  isi
1987
3. A. N. Davidchik, A. A. Ligun, “On the Jackson constants in the approximation of functions by linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 1,  8–15  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:1 (1987), 9–18
4. A. N. Davidchik, A. A. Ligun, “Approximation of periodic functions by linear operators”, Trudy Mat. Inst. Steklov., 180 (1987),  98–99  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 112–113
1985
5. A. A. Ligun, “Sharp constants in inequalities of Jackson type”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  34–38  mathnet  mathscinet  zmath
6. T. V. Krylova, A. A. Ligun, “Choice of nodes of a spline for approximate solution of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 9,  27–31  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:9 (1985), 35–40
7. A. A. Ligun, “Exact constants in inequalities of Jackson type”, Mat. Zametki, 38:2 (1985),  248–256  mathnet  mathscinet  zmath; Math. Notes, 38:2 (1985), 648–653  isi
8. A. A. Ligun, “Constants in the Jackson theorem”, Mat. Zametki, 37:3 (1985),  326–336  mathnet  mathscinet  zmath; Math. Notes, 37:3 (1985), 183–189  isi
1984
9. T. V. Krylova, A. A. Ligun, “The choice of nodes in the approximate solution of boundary value problems by the spline-collocation method”, Differ. Uravn., 20:9 (1984),  1529–1534  mathnet  mathscinet
10. V. G. Doronin, A. A. Ligun, “Optimal choice of nodes in one-sided approximation of functions by splines”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 9,  29–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:9 (1984), 40–48
11. A. A. Ligun, “Sharp inequalities for perfect splines and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 5,  32–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:5 (1984), 38–25
12. A. A. Ligun, A. A. Shumeiko, “Optimal choice of nodes in the approximation of functions by interpolation splines”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984),  1283–1293  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 1–7
1983
13. A. A. Ligun, “Inequalities for norms of derivatives of periodic functions”, Mat. Zametki, 33:3 (1983),  385–391  mathnet  mathscinet  zmath; Math. Notes, 33:3 (1983), 196–199
1982
14. A. A. Ligun, A. A. Shumeiko, “Optimal reconstruction of functions on classes $W^r_p$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 10,  37–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:10 (1982), 42–44
15. A. A. Ligun, V. F. Storchai, “Interpolation of functions by cubic Hermitian splines”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 6,  26–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:6 (1982), 26–29
1981
16. A. N. Davidchik, A. A. Ligun, “Precise constants in inequalities of Jackson type”, Mat. Zametki, 29:5 (1981),  761–769  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 388–393  isi
17. V. G. Doronin, A. A. Ligun, “Best one-sided approximation of certain classes of functions”, Mat. Zametki, 29:3 (1981),  431–454  mathnet  mathscinet  zmath; Math. Notes, 29:3 (1981), 220–233  isi
1980
18. V. G. Doronin, A. A. Ligun, “On the exact solution of some extremal problems on classes of functions determined by integral moduli of continuity”, Dokl. Akad. Nauk SSSR, 251:1 (1980),  16–19  mathnet  mathscinet  zmath
19. V. G. Doronin, A. A. Ligun, “Best one-sided approximation on an interval”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  16–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:5 (1980), 16–22
20. A. A. Ligun, “Best approximation of differentiable functions by algebraic polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 4,  53–60  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 1980, no. 4, 60–68
21. A. A. Ligun, “Diameters of certain classes of differentiate periodic functions”, Mat. Zametki, 27:1 (1980),  61–75  mathnet  mathscinet  zmath; Math. Notes, 27:1 (1980), 34–41  isi
1979
22. V. G. Doronin, A. A. Ligun, “Exact values of best one-sided approximations of certain classes of periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 8,  20–25  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:8 (1979), 20–25
1978
23. A. A. Ligun, “Some inequalities between best approximations and moduli of continuity in an $L_2$ space”, Mat. Zametki, 24:6 (1978),  785–792  mathnet  mathscinet  zmath; Math. Notes, 24:6 (1978), 917–921  isi
24. A. A. Ligun, “Best quadrature formulas for certain classes of periodic functions”, Mat. Zametki, 24:5 (1978),  661–669  mathnet  mathscinet  zmath; Math. Notes, 24:5 (1978), 853–857
25. A. A. Ligun, “An inequality for splines of minimum deficiency”, Mat. Zametki, 24:4 (1978),  547–552  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 792–795
26. N. F. Zaliznyak, A. A. Ligun, “Optimal search strategies for the global maximum of a function”, Zh. Vychisl. Mat. Mat. Fiz., 18:2 (1978),  314–321  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:2 (1978), 31–38
1977
27. A. A. Ligun, A. D. Malysheva, “The deviation of spline functions that are obtained by averaging piecewise linear functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 1,  137–140  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:1 (1977), 114–117
28. V. G. Doronin, A. A. Ligun, “Best-possible one-sided approximations in the classes $W_\alpha^rV$ ($r>-1$) by trigonometric polynomials in the metric of $L_1$”, Mat. Zametki, 22:3 (1977),  357–370  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 688–696
29. V. G. Doronin, A. A. Ligun, “Upper bounds of best one-sided approximations of the classes $W^rL_\psi$ in the metric of $L$”, Mat. Zametki, 22:2 (1977),  257–268  mathnet  mathscinet  zmath; Math. Notes, 22:2 (1977), 633–640
30. V. G. Doronin, A. A. Ligun, “The best one-sided approximation of the classes $W^rH_\omega$”, Mat. Zametki, 21:3 (1977),  313–327  mathnet  mathscinet  zmath; Math. Notes, 21:3 (1977), 174–182
1976
31. V. G. Doronin, A. A. Ligun, “Best one-sided approximation of some classes of differentiable periodic functions”, Dokl. Akad. Nauk SSSR, 230:1 (1976),  19–21  mathnet  mathscinet  zmath
32. A. A. Ligun, V. F. Storchai, “On the best choice of nodes for approximation by splines in the metric of $L_p$”, Mat. Zametki, 20:4 (1976),  611–618  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 899–903
33. V. G. Doronin, A. A. Ligun, “Precise values of the best one-sided approximations by splines”, Mat. Zametki, 20:3 (1976),  417–424  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 789–793
34. A. A. Ligun, “Exact inequalities for splines and best quadrature formulas for certain classes of functions”, Mat. Zametki, 19:6 (1976),  913–926  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 533–541
35. V. F. Babenko, A. A. Ligun, “The order of the best one-sided approximation by polynomials and splines in the $L_p$-metric”, Mat. Zametki, 19:3 (1976),  323–329  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 194–198
36. V. G. Doronin, A. A. Ligun, “Upper bounds for the best one-sided approximation by splines of the classes $W^rL_1$”, Mat. Zametki, 19:1 (1976),  11–17  mathnet  mathscinet  zmath; Math. Notes, 19:1 (1976), 7–10
1975
37. V. F. Babenko, A. A. Ligun, “Interpolation by polyhedral functions”, Mat. Zametki, 18:6 (1975),  803–814  mathnet  mathscinet  zmath; Math. Notes, 18:6 (1975), 1068–1074
1974
38. A. N. Davidchik, A. A. Ligun, “On a theorem of Jackson”, Mat. Zametki, 16:5 (1974),  681–690  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 1001–1007
1973
39. V. G. Doronin, A. A. Ligun, “The best one-sided approximation of one class of functions by another”, Mat. Zametki, 14:5 (1973),  627–632  mathnet  mathscinet  zmath; Math. Notes, 14:5 (1973), 919–922
40. A. A. Ligun, “Exact constants of approximation for differentiable periodic functions”, Mat. Zametki, 14:1 (1973),  21–30  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 563–569
41. A. A. Ligun, “Exact inequalities for the upper bounds of seminorms on a class of periodic functions”, Mat. Zametki, 13:5 (1973),  647–654  mathnet  mathscinet  zmath; Math. Notes, 13:5 (1973), 389–393

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019